# SDR NACA2021061500002

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 81,370 hours, 13,523 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6259346
- Part serial: 128C1037
- Condition: Not Reported
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REPLACE CABIN CONTROLLER ASSY PER NAC MX CONTROL. CORRECTIVE ACTION: REPLACED CABIN CONTROLLER ASSY PER 767 AMM 21-61-03, ETOPS GROUND VERIFICATION OKAY.
